Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

My sister is suffering from anxiety , become unconscious and having respiratory problems . Can I repeat the same dose of injections ?

dear sir, i am a 2nd year medical student in Lahore, Pakistan. my sister is anxiety patient and she is administerd by neuro physician to Inj Serenace 5mg. Dr. said to inject Serenace for 5 days after 5 days she fill well. then her grandfather died and has to go to her home, Afghanistan, and the become again sick so if we inject the injection again may it creat some thing hazardos of not? about the patient, she is sitting standing or any kind of position become unconsious for 5-20 min and during the attack the is also sometimes suffering from respiration problems.
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
After consulting your doctor you can put in anti anxiety medicine drops.
You can ask for injection of Serenace again if he advises.
Ok and bye.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor